# SDR SWAA2018041721234

- Difficulty date: April 4, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,798 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE AND BILGE  L ANGLE CORRODED AT BS 947.  R & R THE ANGLE IAW SRM.
